# SDR ASOA2018092055205

- Difficulty date: September 15, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656005Z503AMR
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE OR REPAIR CENTER 9G BULKHEAD AFT SIDE DAMAGE AT INSERT/RIVNUT LOCATIONS. COMPLIED WITH EC/TC EO CL-600-2B19-53-L05831 REV 0 DATED 2018-09-13.
